# SDR IPXA2015050988872

- Difficulty date: April 30, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 15,504 hours, 10,027 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960390006
- Part serial: FM1252
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, LEFT WING, CENTER FLAP, UPPER SKIN, REPAIR DOUBLER CHAFED, 75"-78" FROM INBD EDGE, 44" FROM T/E.  R & R DOUBLER IAW A300-600, SRM 57-50-00, FIG 205.
